Year 2016, Volume , Issue 10, Pages 76 - 85 2016-03-01

ON NEW INEQUALITIES OF HERMITE-HADAMARD TYPE FOR FUNCTIONS WHOSE FOURTH DERIVATIVE ABSOLUTE VALUES ARE QUASI-CONVEX WITH APPLICATIONS

Imran Abbas Baloch [1] , Basharat Rehman Ali [2]


Abstaract−We establish some new inequalities of Hermite-Hadamard type for functions whose fourth derivatives absolute values are quasi-convex. Further, we give new identity.Using this new identity, we establish similar inequalities for left-hand side of Hermite-Hadamard result.Also, we present applications to special means
Hermite-Hadamard type inequalities, Quasi-convex function, Power mean inequality
Other ID JA58MM28DV
Journal Section Research Article
Authors

Author: Imran Abbas Baloch

Author: Basharat Rehman Ali

Dates

Publication Date : March 1, 2016

Bibtex @ { jnt381240, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2016}, volume = {}, pages = {76 - 85}, doi = {}, title = {ON NEW INEQUALITIES OF HERMITE-HADAMARD TYPE FOR FUNCTIONS WHOSE FOURTH DERIVATIVE ABSOLUTE VALUES ARE QUASI-CONVEX WITH APPLICATIONS}, key = {cite}, author = {Baloch, Imran Abbas and Ali, Basharat Rehman} }
APA Baloch, I , Ali, B . (2016). ON NEW INEQUALITIES OF HERMITE-HADAMARD TYPE FOR FUNCTIONS WHOSE FOURTH DERIVATIVE ABSOLUTE VALUES ARE QUASI-CONVEX WITH APPLICATIONS. Journal of New Theory , (10) , 76-85 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/34504/381240
MLA Baloch, I , Ali, B . "ON NEW INEQUALITIES OF HERMITE-HADAMARD TYPE FOR FUNCTIONS WHOSE FOURTH DERIVATIVE ABSOLUTE VALUES ARE QUASI-CONVEX WITH APPLICATIONS". Journal of New Theory (2016 ): 76-85 <https://dergipark.org.tr/en/pub/jnt/issue/34504/381240>
Chicago Baloch, I , Ali, B . "ON NEW INEQUALITIES OF HERMITE-HADAMARD TYPE FOR FUNCTIONS WHOSE FOURTH DERIVATIVE ABSOLUTE VALUES ARE QUASI-CONVEX WITH APPLICATIONS". Journal of New Theory (2016 ): 76-85
RIS TY - JOUR T1 - ON NEW INEQUALITIES OF HERMITE-HADAMARD TYPE FOR FUNCTIONS WHOSE FOURTH DERIVATIVE ABSOLUTE VALUES ARE QUASI-CONVEX WITH APPLICATIONS AU - Imran Abbas Baloch , Basharat Rehman Ali Y1 - 2016 PY - 2016 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 76 EP - 85 VL - IS - 10 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2020 ER -
EndNote %0 Journal of New Theory ON NEW INEQUALITIES OF HERMITE-HADAMARD TYPE FOR FUNCTIONS WHOSE FOURTH DERIVATIVE ABSOLUTE VALUES ARE QUASI-CONVEX WITH APPLICATIONS %A Imran Abbas Baloch , Basharat Rehman Ali %T ON NEW INEQUALITIES OF HERMITE-HADAMARD TYPE FOR FUNCTIONS WHOSE FOURTH DERIVATIVE ABSOLUTE VALUES ARE QUASI-CONVEX WITH APPLICATIONS %D 2016 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 10 %R %U
ISNAD Baloch, Imran Abbas , Ali, Basharat Rehman . "ON NEW INEQUALITIES OF HERMITE-HADAMARD TYPE FOR FUNCTIONS WHOSE FOURTH DERIVATIVE ABSOLUTE VALUES ARE QUASI-CONVEX WITH APPLICATIONS". Journal of New Theory / 10 (March 2016): 76-85 .
AMA Baloch I , Ali B . ON NEW INEQUALITIES OF HERMITE-HADAMARD TYPE FOR FUNCTIONS WHOSE FOURTH DERIVATIVE ABSOLUTE VALUES ARE QUASI-CONVEX WITH APPLICATIONS. JNT. 2016; (10): 76-85.
Vancouver Baloch I , Ali B . ON NEW INEQUALITIES OF HERMITE-HADAMARD TYPE FOR FUNCTIONS WHOSE FOURTH DERIVATIVE ABSOLUTE VALUES ARE QUASI-CONVEX WITH APPLICATIONS. Journal of New Theory. 2016; (10): 85-76.

Authors of the Article
Imran Abbas Baloch [1]
Basharat Rehman Ali [2]